# SDR DALA2024031903443

- Difficulty date: March 13, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 75,796 hours, 35,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Part number: UNKNOWN
- Condition: Migrated
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 DISC: MIGRATED BEARING ON UPPER AND LOWER CONNECTION LINK FROM SUPPORT ARM OF PASSENGER CREW DOOR 832 REFER TO AMDS CARD 5210-7089-LA RII AT AFT GALLEY AREA. C/A: REPLACED BEARING ON UPPER AND LOWER CONNECTION LINK FROM SUPPORT ARM OF PASSENGER CREW DOOR 832 REFER TO AMDS CARD 5210-7089-LA RII AT AFT GALLEY AREA AS PER A320 FAM AMM 52-13-21-000-001-A AND AS PER A320 FAM AMM 52-13-21-400-001-A, AND AS PER A320 FAM AMM 52-10-00-915-001-A, TOOL USED TORQUE, PIN:QD2R200A, S/N: 0523711808, DUE DATE: 12-MAY-24, TOOL USED: DIAL FORCE GAUGE, P/N:LG-050, S/N: R17203, DUE DATE: 16-FEB-25 RII INSPECTION COMPLETE 0943462 AE362QC JOB COMPLETE. (LP: 0243509)
